PARACETAMOL 500 mg/tab, 30 tabs/pack

$5
Current stock: 0
Description

Description

PARACETAMOL is a common painkiller used to treat aches and pain. It can also be used to reduce a high temperature. It's typically used to relieve mild or moderate pain, such as headaches, toothache or sprains, and reduce fevers caused by illnesses such as colds and flu. Paracetamol is often recommended as one of the first treatments for pain, as it's safe for most people to take and side effects are rare.

  • Treat Aches and Pain.
  • Reduce High Temperature.
  • Reduce Fevers.

GUARANTEE & EXPIRY DAY
100% original from the Russian Medisorb or similar Russian manufacturer. Expiry date up to 11.2025. Product photo may vary.

DESCRIPTION
Paracetamol, also known as acetaminophen. At a standard dose, paracetamol only slightly decreases body temperature; it is inferior to ibuprofen in that respect, and the benefits of its use for fever are unclear. Paracetamol may relieve pain in acute mild migraine but only slightly in episodic tension headache. However, the aspirin/paracetamol/caffeine combination helps with both conditions where the pain is mild and is recommended as a first-line treatment for them. Paracetamol is effective for post-surgical pain, but it is inferior to ibuprofen. The paracetamol/ibuprofen combination provides further increase in potency and is superior to either drug alone. The pain relief paracetamol provides in osteoarthritis is small and clinically insignificant. The evidence in its favor for the use in low back pain, cancer pain, and neuropathic pain is insufficient.

PACKAGE & DOSAGE
Fluvoxamine tablets should be taken orally without chewing, with water, minimum 1-2 hours after a meal.
Active ingredients: fluvoxamine maleate (in terms of anhydrous substance) - 500 mg per tablet.
Excipients: potato starch, povidone K-17 (low molecular weight polyvinylpyrrolidone), talc, stearic acid.

Paracetamol should be used orally at 500 mg up to 4 times a day.
Adults and children over 12 years of age (body weight over 40 kg) 1-2 tablets (500-1000 mg) up to 4 times a day. The maximum single dose is 2 tablets (1000 mg). The maximum daily dose is 8 tablets (4000 mg). The interval between doses is at least 4 hours. In children over 12 years of age, it is recommended to observe the interval between taking the drug for at least 6 hours.
The drug is not recommended to be used for more than 5 days as an anesthetic and more than 3 days as an antipyretic without prescription and supervision of a doctor.

STORAGE
It is recommended to store the medicine in a dark place at a temperature not exceeding 25°C.

QUESTIONS
Ask us any questions about Paracetomol.

Reviews

Reviews (0)

Be the first to review this product.
Additional Info

Additional Info

Related Products